# SDR UIEA2020092302053

- Difficulty date: September 23, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,024 hours, 21,428 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 83322
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO DUCT PRESSURE FROM APU.  TRANSFERED TO MDDR 134869, DDG 49-11-01-01, CAT C.  PERFORM FIM TASK 49-11 FT 981 UP TO BLOCK 26, NO DUCT LEAK NOTED AND NO DEFECTS NOTED.  STANDBY C-72L/11R DYBY W 10L/9R DUCT PRESSURE WITHIN 2 PSI.  REMOVED AND REPLACED APU CONTROL UNIT (ECU), IAW AMM 49-61-05.  REACTIVATED APU SHUT OFF VALVE.  PERFORMED ENGINE RUN.  OPS CHECK DUCT PRESS WITH BOTH PACS ON, IAW AMM 49-11-00, OPS CHECK IS NORMAL AT THIS TIME.  ENG RUN PER AMM 71-00-00.  PLACARDS REMOVED.  THIS CLOSES DMI 134869.
